Hi, my husband is in his thrid week of Interferon/Ribavirin treatment. He is suffering severe migraine like headaches within about half an hour of taking the ribavirin. They continue all day, until he takes his second dose of ribavirin, which just compounds the problem. His only respite is between waking up and half an hour after taking the first dose. He feels incredibly nauseous, and so has difficulty eating and drinking. His is also starting to suffer from insomnia, possibly because he naps during the day, so his sleep pattern is moving and he is sleeping later in the mornings but being awake later at night. I was wondering if someone would be kind enough to advise me how best to support him through this, as I have never been a sufferer myself, so don't fully understand what he is going through. I think he should drink more, and would like him to take a short walk every day - everything I have read suggests this is advisable, but I don't want to come across as nagging him. Also, is it better to just let him sleep when he is able to or should I encourage him to get back into a regular sleeping pattern? He tried the treatment 2 years ago but gave up because of the side effects, he is now at a stage where he really has no option but to continue with the treatment. Any help would be gratefully received. Thanks CarentonView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.